Economics at your fingertips  

The Perturbed Compound Poisson Risk Process with Investment and Debit Interest

Chuancun Yin () and Chunwei Wang ()
Additional contact information
Chuancun Yin: Qufu Normal University
Chunwei Wang: Qufu Normal University

Methodology and Computing in Applied Probability, 2010, vol. 12, issue 3, 391-413

Abstract: Abstract In this paper, we study absolute ruin questions for the perturbed compound Poisson risk process with investment and debit interests by the expected discounted penalty function at absolute ruin, which provides a unified means of studying the joint distribution of the absolute ruin time, the surplus immediately prior to absolute ruin time and the deficit at absolute ruin time. We first consider the stochastic Dirichlet problem and from which we derive a system of integro-differential equations and the boundary conditions satisfied by the function. Second, we derive the integral equations and a defective renewal equation under some special cases, then based on the defective renewal equation we give two asymptotic results for the expected discounted penalty function when the initial surplus tends to infinity for the light-tailed claims and heavy-tailed claims, respectively. Finally, we investigate some explicit solutions and numerical results when claim sizes are exponentially distributed.

Keywords: Compound Poisson process; Absolute ruin; Expected discounted penalty function; Debit interest; Asymptotic; Defective renewal equations; Stochastic Dirichlet problem; Primary 91B30; Secondary 60K05, 91B70 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1007/s11009-008-9109-z

Access Statistics for this article

Methodology and Computing in Applied Probability is currently edited by Joseph Glaz

More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2022-05-12
Handle: RePEc:spr:metcap:v:12:y:2010:i:3:d:10.1007_s11009-008-9109-z